EconPapers    
Economics at your fingertips  
 

Equilibria of Parametrized N-Player Nonlinear Games Using Inequalities and Nonsmooth Dynamics

Monica G. Cojocaru () and Fatima Etbaigha ()
Additional contact information
Monica G. Cojocaru: University of Guelph
Fatima Etbaigha: University of Guelph

A chapter in Computational Mathematics and Variational Analysis, 2020, pp 33-53 from Springer

Abstract: Abstract In this paper we present a combination of theoretical and computational results meant to give insights into the question of existence of non-unique Nash equilibria for N-players nonlinear games. Our inquiries make use of the theory of variational inequalities and projected systems to highlight cases where multiplayer Nash games with parametrized payoffs exhibit changes in the number of Nash equilibria, depending on given parameter values.

Keywords: N-player games; Variational inequalities; Projected equations (search for similar items in EconPapers)
Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-44625-3_3

Ordering information: This item can be ordered from
http://www.springer.com/9783030446253

DOI: 10.1007/978-3-030-44625-3_3

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-44625-3_3